American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55E40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Larry Smith. New infinite families in the stable homotopy of spheres. Bull. Amer. Math. Soc. 81 (1975) 148-150. MR 0356048.
Abstract, references, and article information   
View Article: PDF

[2] Charles H. Giffen. Schur homotopy of the simplest group. Bull. Amer. Math. Soc. 80 (1974) 957-960. MR 0365565.
Abstract, references, and article information   
View Article: PDF

[3] Yvonne Yuen. Groups of invertible elements of Banach algebras. Bull. Amer. Math. Soc. 79 (1973) 82-84. MR 0306929.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1